Jump to content
Important Survey - Please Participate ×

no let up in anxiety


[2t...]

Recommended Posts

During my taper I normally  have a few good what I call good days mixed in with bad days that seem to cancel each other out, I am able to say to myself that soon I will have some relief for a day or two.

I am now on my 7th consecutive very bad day with little sleep and little let up of my 2 major withdrawal symptoms, tinnitus and anxiety, jitters, cramps and head ache are also present.

I shall ride it through as best I can but it is really getting hard.

I understand that I am not alone and only I can do this thing but I just needed to put this in words to people who understand this hell. :D 

Link to comment
Share on other sites

Do you have high blood pressure? Perhaps you could ask your doctor for low dose beta blocker? I'm on Antenolol but it slowed down my heart and rate too much so I am only on a quarter of the minimum dose (12.5mg). It's very effective against the racing heart physical manifestations of anxiety so it can give you a break etc. It doesn't effect your mind though so you can still get mental anxiety which I do - but it has helped me on the right dose. Hope you feel much better soon
Link to comment
Share on other sites

Try to stabilize as best as you can but holds though usually don't work for me so I'm trying to plow ahead anyway. But no, you are not alone. It will get better. LOL it better at least we can hope for that. And congrats to Disney. Awesome and thrilled for you. You gave lots of us hope. Stay positive and we can get this beastly withdrawal done. B
Link to comment
Share on other sites

Try to stabilize as best as you can but holds though usually don't work for me so I'm trying to plow ahead anyway. But no, you are not alone. It will get better. LOL it better at least we can hope for that. And congrats to Disney. Awesome and thrilled for you. You gave lots of us hope. Stay positive and we can get this beastly withdrawal done. B

 

This ^^^ Just gotta push through and stay positive and always tell yourself this too shall pass.

Link to comment
Share on other sites

What percentage were you tapering from April until now?  Are you doing cut and hold, or micro-taper?  Or ?

 

I was doing a 10% from original dose or close to it at .05mg per cut, decided to slow down a bit a few weeks ago and am now cutting .0195mg per cut.

Using cut and hold and getting pills made up by a compounding pharmacist.

Link to comment
Share on other sites

×
×
  • Create New...